Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1957, Issue 198

Issues

Über die zweidimensionale Verteilung der Primzahlen reell-quadratischer Zahlkörper in Restklassen.

Richard Schulz-Arenstorff
Published Online: 2009-12-10 | DOI: https://doi.org/10.1515/crll.1957.198.204

About the article

Published Online: 2009-12-10

Published in Print: 1957-07-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1957, Issue 198, Pages 204–220, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1957.198.204.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Otto K�rner
Mathematische Annalen, 1960, Volume 141, Number 4, Page 343

Comments (0)

Please log in or register to comment.
Log in